# SDR NACA2021082740001

- Difficulty date: August 24, 2021
- Submitted: August 28, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 105,040 hours, 18,383 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO START ATTEMPTS ON THE APU ON THE GROUND IN KMIA. BOTH ATTEMPTS WERE UNSUCCESSFUL AND FAULT LIGHT ILLUMINATED. CORRECTIVE ACTION: COMPLIED WITH APU FIM 49-11 FT 958. BITE NO DISCREPANCIES NOTED. APU STARTED NORMAL.
